# SDR CA110125037

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Aircraft time: 689 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 9595601512
- Condition: Broken
- Location: Lt Mlg Brake
- Part time: 1,151 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100HR INSPECTION FOUND LT BRAKE ASSY O/B DISC BROKEN. BRAKE UNIT REPLACED.
